MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER GOLD ASSORT SX/F3 25MM STER; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL PROTAPER GOLD ASSORT SX/F3 25MM STER; FILE, PULP CANAL, ENDODONTIC
Catalog Number A0409225G0103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a protaper gold assort sx/f3 25mm ster file broke during use.The broken part could not be retrieved from the root canal.No injury.Further information requested.
 
Additional Manufacturer Narrative
The investigation results for this complaint are: six assorted protaper gold files sx-f3 25mm were returned in loose.After analysis of them, the ptg f2 25mm is indeed broken at the tip of the active part (fatigue).No material defect was found during analysis of the rupture pattern.No unused ptg f2 file 25mm is available for evaluation.For information, the other returned files are not broken, not damaged, and seem unused.Nothing unusual to report was found during dhr review (batch #1897300).Root causes are not identified.We will track this kind of event and monitor the trend.

Brand Name
PROTAPER GOLD ASSORT SX/F3 25MM STER
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23862658
Report Number8031010-2025-00238
Device Sequence Number18488395
Product Code EKS
UDI-Device IdentifierD716PTGRA251
UDI-PublicD716PTGRA251
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA0409225G0103
Device Lot Number1897300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/17/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown